RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 139–141 (Mi mz4640)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Certain applications of a one-dimensional weighted lattice

E. V. Vakhitova

Sterlitamak State Pedagogical Institute

Full text: PDF file (506 kB)

English version:
Mathematical Notes, 1992, 51:6, 620–621

Bibliographic databases:

Received: 27.01.1992

Citation: E. V. Vakhitova, “Certain applications of a one-dimensional weighted lattice”, Mat. Zametki, 51:6 (1992), 139–141; Math. Notes, 51:6 (1992), 620–621

Citation in format AMSBIB
\Bibitem{Vak92}
\by E.~V.~Vakhitova
\paper Certain applications of a one-dimensional weighted lattice
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 139--141
\mathnet{http://mi.mathnet.ru/mz4640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187487}
\zmath{https://zbmath.org/?q=an:0794.11039}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 620--621
\crossref{https://doi.org/10.1007/BF01263310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600040}


Linking options:
  • http://mi.mathnet.ru/eng/mz4640
  • http://mi.mathnet.ru/eng/mz/v51/i6/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Vakhitova, “Selberg's one-dimensional sieve with Buchstab weights of new type”, Math. Notes, 66:1 (1999), 30–39  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020